Skip to Main content Skip to Navigation
Journal articles

On positive functions with positive fourier transforms

Abstract : Using the basis of Hermite–Fourier functions (i.e. the quantum oscillator eigenstates) and the Sturm theorem, we derive constraints for a function and its Fourier transform to be both real and positive. We propose a constructive method based on the algebra of Hermite polynomials. Applications are extended to the 2-dimensional case (i.e. Fourier–Bessel transforms and the algebra of Laguerre polynomials) and to adding constraints on derivatives, such as monotonicity or convexity.
Document type :
Journal articles
Complete list of metadata

Cited literature [17 references]  Display  Hide  Download
Contributor : Bruno Savelli Connect in order to contact the contributor
Submitted on : Friday, July 3, 2020 - 4:43:08 PM
Last modification on : Wednesday, April 14, 2021 - 12:12:04 PM
Long-term archiving on: : Thursday, September 24, 2020 - 8:48:16 AM


Files produced by the author(s)


  • HAL Id : cea-02889284, version 1


B.G. Giraud, R. Peschanski. On positive functions with positive fourier transforms. Acta Physica Polonica B, Jagellonian University, Cracow, 2006, 37 (2), pp.331-346. ⟨cea-02889284⟩



Record views


Files downloads